×

Sur la déformation projective de certaines surfaces à réseau conjugue dans \(S_{2n+1}\). (French) Zbl 0108.34502

PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] A. Švec: Les surfaces R dans les espaces projectifs de dimension impaire. Чех. мат. ж. 9(84), 1959, 243-264. · Zbl 0093.34701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.